×

Found 38 Documents (Results 1–38)

100
MathJax

Ergodic properties of an ideal gas with an infinite number of degrees of freedom. (English. Russian original) Zbl 0307.76005

Funct. Anal. Appl. 5, 185-187 (1972); translation from Funkts. Anal. Prilozh. 5, No. 3, 19-21 (1971).
MSC:  60K35 37A60 82D05
PDF BibTeX XML Cite
Full Text: DOI

Distribution of ovals of the real plane of algebraic curves, of involutions of four-dimensional smooth manifolds, and the arithmetic of integer-valued quadratic forms. (English. Russian original) Zbl 0268.53001

Funct. Anal. Appl. 5, 169-176 (1972); translation from Funkts. Anal. Prilozh. 5, No. 3, 1-9 (1971).
MSC:  53A05 14N10 14H45 57R99 57N05 51N15
PDF BibTeX XML Cite
Full Text: DOI

Self-adjoint boundary problems with discrete spectrum generated by the Sturm-Liouville equation with unbounded operator coefficient. (English. Russian original) Zbl 0259.34072

Funct. Anal. Appl. 5, 322-323 (1972); translation from Funkts. Anal. Prilozh. 5, No. 4, 67-68 (1971).
MSC:  34G99 34C25 47A10
PDF BibTeX XML Cite
Full Text: DOI

Korteweg-de Vries equation: a completely integrable Hamiltonian system. (English. Russian original) Zbl 0257.35074

Funct. Anal. Appl. 5, 280-287 (1972); translation from Funkts. Anal. Prilozh. 5, No. 4, 18-27 (1971).
Reviewer: F. Chorlton
MSC:  35Q53 35J10 35P25
PDF BibTeX XML Cite
Full Text: DOI

Stationary subgroups of points of general position in the representation space of a semisimple Lie group. (English. Russian original) Zbl 0246.22017

Funct. Anal. Appl. 5, 265-271 (1972); translation from Funkts. Anal. Prilozh. 5, No. 4, 1-8 (1971).
MSC:  22E45 57S25
PDF BibTeX XML Cite
Full Text: DOI

Über die Vollständigkeit von Systemen von Funktionen \(e^{i<\lambda,x>}\) und über reelle Eindeutigkeitsmengen ganzer Funktionen mehrerer Veränderlichen. (English. Russian original) Zbl 0239.32003

Funct. Anal. Appl. 5, 343-344 (1972); translation from Funkts. Anal. Prilozh. 5, No. 4, 86 (1971).
MSC:  32A15 32A30
PDF BibTeX XML Cite
Full Text: DOI

Defect subspaces and generalized resolvents of an Hermitian operator in the space \(\Pi_\kappa\). (English. Russian original) Zbl 0236.47035

Funct. Anal. Appl. 5, 217-228 (1972); translation from Funkts. Anal. Prilozh. 5, No. 3, 54-69 (1971).
MSC:  47B50 47A10 47B15
PDF BibTeX XML Cite
Full Text: DOI

Problems with oblique derivatives in regions with piecewise smooth boundaries. (English. Russian original) Zbl 0232.35047

Funct. Anal. Appl. 5, 256-258 (1972); translation from Funkts. Anal. Prilozh. 5, No. 3, 102-103 (1971).
MSC:  35G99 58J60
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification